# SDR SWAA2022070725521

- Difficulty date: July 3, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 27,373 hours, 12,665 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A PRIOR TO PUSHBACK INFORMED US OF PULL HANDLE HANGING OUT ON FWD SVC DOOR EMER SLIDE / [01] INSOECTED NORMALM CONDITION OF FWD SVC DOOR SLIDE PER AMM 25-66-01. TUCKED IN HANDLE AS REQUIRED. NO FURTHER ACTION REQUIRED
